# SDR NOCA08612

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2560 · Emergency Equipment
- Part: Squib
- Part number: 60232002
- Part serial: 013528
- Condition: Blown
- Location: Emergency Escape
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE SPOILER LIGHT FAILS TO ILLUMINATE DURING TEST 2.  REMOVED AND REPLACED LEFT SPOILER OVERRIDE ACTUATOR SQUIB AS PER MM 25-65-15.
